On equations of Kadomtsev–Pogutse type for a tokamak and domains of arbitrary symmetry
Doklady Akademii Nauk, Tome 326 (1992) no. 1, pp. 83-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_1_a16,
author = {V. P. Maslov and G. A. Omel'yanov},
title = {On equations of {Kadomtsev{\textendash}Pogutse} type for a tokamak and domains of arbitrary symmetry},
journal = {Doklady Akademii Nauk},
pages = {83--90},
year = {1992},
volume = {326},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_1_a16/}
}
TY - JOUR AU - V. P. Maslov AU - G. A. Omel'yanov TI - On equations of Kadomtsev–Pogutse type for a tokamak and domains of arbitrary symmetry JO - Doklady Akademii Nauk PY - 1992 SP - 83 EP - 90 VL - 326 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1992_326_1_a16/ LA - ru ID - DAN_1992_326_1_a16 ER -
V. P. Maslov; G. A. Omel'yanov. On equations of Kadomtsev–Pogutse type for a tokamak and domains of arbitrary symmetry. Doklady Akademii Nauk, Tome 326 (1992) no. 1, pp. 83-90. http://geodesic.mathdoc.fr/item/DAN_1992_326_1_a16/